# SDR DALA2015101506165

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 42,284 hours, 29,128 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Odor
- Location: Cabin Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DESCENT, AROUND 12,000 FT INTO DESTINATION, A SMOKE ODOR WAS NOTED AROUND SEAT ROWS 13-14. THE COCKPIT CREW DECARED AN EMERGENCY AND FOLLOWED THE SMOKE/FUMES CHECKLIST.  THE ODOR CLEARED AND THE ACFT LANDED UNEVENTFULLY WITH NO FURTHER ISSUE.  THE ISSUE WAS ISOLATED TO A POPPED HALOGEN READING LIGHT BULB AT SEAT 14C.  THE READING LIGHT WAS DEFERRED IAW NEF 33-23-01 AND REPAIR WILL BE ACCOMPLISHED.
